# SDR COMA0260449

- Difficulty date: July 23, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 9,298 hours, 9,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: F.S 310.00
- Part time: 9,298 hours, 9,467 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR NIB IS DAMAGED AT F.S. 310.00CUT OUT DAMAGE AND INSTALLED STRAP P/N 601R-52-11-008-1 I/A/W CRJ EO 601R-52-11-008 REV B REPAIR A.
